# SDR ASAA2023082144726

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 40,261 hours, 12,826 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 4552
- Condition: Faulty
- Location: #1 Engine
- Part time: 77,788 hours, 38,205 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L & R DUCT PRESSURE DIFFERENTIAL OUT OF LIMITS DURING ENTIRE CLIMB TO FL310. LEFT DUCT READ AS HIGH AS 65 PSI BUT FLUCTUATED BETWEEN 58 AND 65 DURING CLIMB, RIGHT DUCT WAS STEADY AT 37 PSI. AFTER LEVEL OFF 310, LEFT DUCT DECREASED TO WITH IN LIMITS TO 47 PSI AND RIGHT WAS STILL 37 PSI. GROUNDED - YES. DURING TROUBLE SHOOTING FOUND #1 ENGINE PRSOV NOT FULLY CLOSED REF B737-900 AMM 36-11-00-700-804 FOR HEALTH CHECK AND 36-00-00-860-807 PRSOV DOES NOT MOVE SMOOTHLY. REMOVED AND REPLACED PRSOV ON #1 ENGINE. PERFORMED OPERATIONAL CHECK AND FOUND HOSE ASSEMBLY TO PRE-COOLER LEAKING. OPS CHECK OF PRSOV WAS GOOD REF AMM 36-11-04-400-801. REMOVED AND REPLACED HOSE ASSY P/N 16135-81 TO PRE-COOLER ENGINE RUN OPERATIONAL CHECK GOOD. NOTED DUCT PRESSURE WAS EVEN BETWEEN L AND R WITH ENGINES AT 85 N2.
